Vol. 8, No. 7, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19, 1 issue

Volume 18, 12 issues

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN 1944-7833 (online)
ISSN 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon

Vol. 8 (2014), No. 7, 1647–1657
Abstract

We prove that some skew group algebras have Noetherian cohomology rings, a property inherited from their component parts. The proof is an adaptation of Evens’ proof of finite generation of group cohomology. We apply the result to a series of examples of finite-dimensional Hopf algebras in positive characteristic.

Keywords
cohomology, Hopf algebras, skew group algebras
Mathematical Subject Classification 2010
Primary: 16E40
Secondary: 16T05
Milestones
Received: 4 October 2013
Accepted: 17 August 2014
Published: 21 October 2014
Correction: 13 May 2013
Authors
Van C. Nguyen
Department of Mathematics
Northeastern University
567 Lake Hall
Boston, MA 02115
United States
Sarah Witherspoon
Department of Mathematics
Texas A&M University
Mailstop 3368
College Station, TX 77843
United States